# SDR 2007UALA04151

- Difficulty date: October 8, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 55,416 hours, 31,035 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FORE FLAP INBOARD EDGE HAS GOUGES CREATED BY TOO LONG OF SCREWS INSTALLED IN UPPER FIXED PANEL.  FOUND IMPROPER SCREW LENGTH INSTALLED IN PANEL ABOVE DAMAGED FLAP. REMOVED LT INB FORE FLAP AND SENT TO SHOP FOR REPAIR.  A/C RECEIVED A ROBBED FLAP FROM ANOTHER A/C.
